# SDR NACA2025093000007

- Difficulty date: September 30, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,215 hours, 13,024 cycles
- Engine: Pwa PW4060
- System (JASC): 7412 · Exciter
- Part: Exciter
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG TOP IGNITION EXCITER INSIDE OUTPUT RECEPTACLE WELL HAS DAMAGE / SIGNS OF ARCING ON THE CONTACT BUTTON.   REMOVED AND REPLACED #1 ENG TOP IGNITION EXCITER IAW B767 AMM 74-11-01-004-001-N00 AND AMM 74-11-01-404-019 STEP 3.
